# SDR REXA2022040100531

- Difficulty date: March 9, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME IS CORRODED BETWEEN STR27 AND STR26L	C/A: REPAIRED FS319 BETWEEN STR27 AND STR27L IAW CRJ900 SRM 53-00-06-201-006-AO1
